# SDR DALA2024100409656

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION ON CENTER FITTING LOCATED BTW FR 16 TO FR 20 LH SIDE PASSENGER CABIN. CORRECTIVE ACTION: REPLACED CENTER FITTING LOCATED BTW FR 16 TO FR 20 LH SIDE AS PER A319 SRM 51-72-11 AND A319 SRM 51-42-11. (0588524)
